MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMPUTER, DIAGNOSTIC, PROGRAMMABLE; PRESSURE CONTROLLER

EDWARDS LIFESCIENCES COMPUTER, DIAGNOSTIC, PROGRAMMABLE; PRESSURE CONTROLLER
Model Number PC2K
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, this pc2k cable did not reach the expected values.In addition, a hiss could be heard from the module.There was no allegation of patient injury.Patient demographics have been requested.The device was available for evaluation.
 
Additional Manufacturer Narrative
Finally, the device was not received for evaluation.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section d9, h6 (type of investigation).Updated section h6 (component code) and h6 (investigation findings).Finally, the device was received for evaluation.The reported issue of not reaching the expected values was unable to be confirmed.The pc2k was connected to our known good unit hem1 and no defect was found.When this pc2k was connected to a known working hemosphere system it powered up with no faults to software version 10.2.It was able to give active pressure readings without any leaking noises.Both ports worked as expected.The upper housing had a small crack above the cuff 2 port.No defect was wound concerning the reported issue with the values.Based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.The other issue of of physical damage on the housing identified during the device evaluation is most likely related to the handling of the device by the end user.

Brand Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Common Device Name
PRESSURE CONTROLLER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22803670
Report Number2015691-2025-06635
Device Sequence Number8950790
Product Code DQK
UDI-Device Identifier00690103193473
UDI-Public(01)00690103193473(17)250603
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model NumberPC2K
Device Lot Number600101032000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/22/2025
10/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/23/2025
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown